# SDR DALA2025030401694

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 74,368 hours, 24,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EXIT SIGN PANEL CAME OFF DURING TAKE OFF / 604. CORRECTIVE ACTION: ADJUSTED HOLDING NUBS ON EACH SIDE OF LIGHT ASSY THAT HOLDS THE COVER SECURE LENS NOW STAYS SECURED. (0837616)
